# SDR USAA2014070300007

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 42,901 hours, 19,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A7162
- Condition: Bulged
- Location: L2 Door
- Part time: 33,081 hours, 20,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED PARTS CHANGE FOR SLIDE AFT POSITION L2 THE SLIDE HAD EXPANDED & THE SLIDE COVER WOULD NOT FIT.  REPLACED SLIDE WITH A NEW ONE FROM STOCK.
